Characterization of some Subspaces of (D') by S-asymptotic

Bogoljub Stanković

Publications de l'Institut Mathématique (1987)

  • Volume: 41(55), Issue: 61, page 111-117
  • ISSN: 0350-1302

How to cite


Bogoljub Stanković. "Characterization of some Subspaces of (D') by S-asymptotic." Publications de l'Institut Mathématique 41(55).61 (1987): 111-117. <>.

author = {Bogoljub Stanković},
journal = {Publications de l'Institut Mathématique},
keywords = {asymptotic behaviour of a distribution; S-asymptotic},
language = {eng},
number = {61},
pages = {111-117},
publisher = {Matematički institut SANU},
title = {Characterization of some Subspaces of (D') by S-asymptotic},
url = {},
volume = {41(55)},
year = {1987},

AU - Bogoljub Stanković
TI - Characterization of some Subspaces of (D') by S-asymptotic
JO - Publications de l'Institut Mathématique
PY - 1987
PB - Matematički institut SANU
VL - 41(55)
IS - 61
SP - 111
EP - 117
LA - eng
KW - asymptotic behaviour of a distribution; S-asymptotic
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.